# SDR DALA2016102608010

- Difficulty date: January 11, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 73,264 hours, 33,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 43R LOCATED BETWEEN FR 24A TO FR 27+7" FWD CARGO COMPARTMENT.  REPAIR PER ER/A 521412-14 REV ORIGINAL SECTION II.
